Information for Authors


The journal Šiauliai Mathematical Seminar of Šiauliai University publishes material of the seminar or other research and survey papers in all fields of mathematics. It is published with one issue per year.

Articles should be submitted to the Editorial Board in the *.dvi or *.pdf file form by e-mail. By submitting a paper, the authors certify that the manuscript has not been submitted to another journal, conference proceedings or a similar publication.

The language of the paper should be English.

All papers are refereed. Once a paper is accepted, the corresponding author will be asked to send the manuscript as LATEX or TEX file to Editorial office via email or in other electronic form.

No manuscripts will be sent back to the authors.

Preparation of the manuscript for publication

  1. Title of the paper - in centered uppercase bold 12 pt letters.
  2. Authors first name(s) and surname(s) - in center bold 10 pt letters.
  3. Address(es) of the author(s) with e-mail address - in center italic 8 pt letters.
  4. Detailed abstract emphasizing the main contribution of the paper - 8 pt letters.
  5. 5-10 key words and phrases - italic 8 pt letters.
  6. 2010 Mathematics Subject Classification - 8 pt letters; classification numbers to be found at
  7. Additional information has to be indicated as footnotes.
  8. Headings of the sections are typeset centered in 11 pt bold letters. The numbers of centered formulas should be written on the right-hand side. Numbering of the sections starting from the introduction, which number is one.
  9. References are enumerated only by numbers and are cited in the article in square brackets. The citation is in alphabetical order. For example,
    [1]  J. J. Darbas, D. Juodas, A limit theorem, Šiauliai Math. Semin., 4 (3), 122-132 (2001). (Article in a journal).
    [2]  J. D. Laikas, Differential equations with irreguliarity, in: Proc. Šiauliai Conf. on Analytic Number Theory, J. J. Darbas et al. (Eds.), Laikas, Vilnius, 367-385, 1992. (Article in proceedings.)
    [3]  J. Juodas, The World of the Numbers, ŠUL, Šiauliai, 1996. (A book.)
    [4]  J. D. Laikas, The life of the numbers, (Article in Internet.)
  10. The special symbols of mathematics exponential “e’’, differential “d’’, large “O’’ and small “o’’ are typeset by text style!